A note on the normal approximation error for randomly weighted self-normalized sums

Siegfried Hörmann, Yves-Caoimhin Swan

Research output: Contribution to journalArticle

Abstract

We obtain rates of convergence to the normal law of randomly weighted self-normalized sums. These rates are seen to hold for the convergence of a number of important statistics, such as for instance Student's t-statistic or the empirical correlation coefficient.
Original languageUndefined/Unknown
Pages (from-to)143-154
Number of pages12
JournalPeriodica mathematica Hungarica
Volume67
Issue number2
Publication statusPublished - 2013

Cite this